Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Update Lorainne, Elizabeth, et. al. Lorraine

Posted by shelliR on August 31, 2001, at 16:42:29

In reply to Re: Update Lorainne, Elizabeth, et. al. shelliR, posted by Lorraine on August 29, 2001, at 0:36:06

Lorraine

still getting no antidepressant effects from the wellbutrin and am adjusting to it I think. It's hard to tell, I'll be out of town next week (Southwest) and getting everything in place before I go always makes me crazy. I only see my accountant once a year for business taxes (with extentions due Sept 10 (?)). I'm always crazy (and, always going away) so the fact that I remember this makes me not blame it on the wellbutrin.
>
> Are you feeling activated?
Extremely. When I get very anxious (and my depression is at least somewhat under control), I get very hyper. Yesterday in doing errands (bank, postoffice, accountant, etc), I probably would have been diagnosed as bipolar II . I was extremely verbal and I talked to everyone. I don't think I crossed any lines into totally inappropriate, but only because I was very aware of how hyper I was. Also, when I get tired, I can't sleep, but then generally move beyond that in the day. Sometimes when I am feeling activated but more mellow, I think wow, is this how high energy people feel? This would be nice.

re continuing wellbutrin:
I'll be in a very mellow, non-pressured familar place, mostly by myself. So I am going to try to go up to 300mg. If that does nothing for the depression, I'm ready to move on. My pdoc put a limit on how high I can go on the oxy, but I have learned not to totally believe him. (If you recall, he told me no limit Monday!). He told me the first time he can't justify going up, but when I was unbearably depressed, he raised it. He may be saying this is a limit because he does want me to use judgment. In order not to be depressed, I would need to go up 10mg: (again the can't cut the *tablet* thing :-) ) and to sustain that state through the day and evening, it would be 20mg. My depression is tolerable now, but just so, depending on the time of day. Like I took doseII at 3pm and 5mg of valium, and I am very tired, but feeling good.

I have an idea but I'm not sure if this is really a bad thing to do. I'd love to hear what you think and please, believe me--I am very strong in making decisions and would not hold you at all accountable. Instead of going up on the oxy, I was thinking of supplementing with a much lower dose of vicodin, since it is so much less potent. Then if it gets to the point where that is no longer working, I'll move up 10mg on oxy. I have vicodin here so there's no issue there. It's the issue of not telling my pdoc. He thinks I should increase the oxy, not add another opiate. But I'm pretty sure that has to do with writing prescriptions for both as a psychiatrist. (he hold me in the hospital it would really raise a red flag). I've never kept anything from my pdocs before, but I feel like it's my body and I'm the one at risk if he's going to set a limit on the oxy. This would allow me to go up much slower. Though in my heart I do not think my pdoc would let me really suffer. If you feel comfortable, feedback please.

> > > >Its so scary to me how depressed I am when the oxy wears off--like when I wake up, or if I don't overlap doses; I truly dont think I could stay alive without it.
> I'm glad you have it. You have strong survival skills. Without the oxy, you would check yourself into a hospital, right?

I guess so. I would at least try that first. (Or maybe buphrenorphine, before the hospital). I have very strong feelings that I can not kill myself because it would totally mess up the rest of my parents' life. They love me very much and would not get over it. There's a few other people who it would affect very deeply, (sister, niece, nephew, close close friends), but it would not mess up their lives.

Also, when I'm not depressed, there is so much about life that I am still learning or find fascinating, etc. My depression is mostly not "I'm a worthless person" depression. It is as close to physical pain as I can imagine. That's another reason it does not feel so strange to take a narcotic to alieviate it.


> So, he's just this odd mixture and you need to extract your allotment of time from him. Ok. I picture him like a gnome without any time to spare.

Well maybe he's 5'6" < g >
>
> Absent minded? Self-important?
I wouldn't say self-important or absent minded. I'm actually really not sure yet. It's sort of like a spoiled little boy thing--like knowing he can get away with it. I'll have to find out his birth order. Because he has first child (of same sex) success, but also a lack of responsiblity. I would guess youngest son. I'll have to ask him. (After I tell him he shouldn't wear white shirts, because he looks so much better with his orange and lime shirts. :-))

>
> >and hes definitely rather not explain anything to you. But he would rather explain than listen, if that makes any sense.
Type A, can't stand to sit still and listen? Has to interrupt b/c he's gotta keep moving and in control?

I'm exactly sure about that either yet. I think it's about having a map in his head and feeling it's not necessary to share, because he knows where he is going, or when to create a new map. So it's a control thing in that sense, but I'm not sure it's a competitive control thing. And also he thinks it wastes time, because he knows where we're going.

> > > > And I also have to say, "I cant leave until you explain to me., or else hed get me out in literally five minutes with my drug schedule and scripts but no questions answered.
> At least you are willing to do that and hold his feet to the fire for your full 8 or is it 15 minutes?

more like 8.

> > > > He has *never * asked "do you have any questions" :- )
> Most patients don't. My pdoc never asks this either. I just badger him with questions anyway. Mine is more absent professor type actually.

Details, please. dress, body type, age, etc.
>

>
> > > > > >I've tried nardil with just about every conceivable adjunct possiblity because it's the only AP that's ever helped
> You tried all this stuff with Nardil? Jeez--
well all stimulents except for concerta, and all APs were one day trials.


> OK,OK,OK. See I thought the term pills included both tablets:
good point.


[re parnate]

> Parnate is still a happening thing, although I am losing my temper a bit more.
Do you normally have a temper and ADs control that, or is the temper coming from the activating effect of parnate?
Update on parnate, please.

Shelli
p.s., leaving Sunday. I'll still be on the net next week to some extent because not much happens after 10pm there.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shelliR thread:67742
URL: http://www.dr-bob.org/babble/20010828/msgs/77119.html